# SDR HALA2010102300488

- Difficulty date: October 23, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,924 hours, 31,517 cycles
- Engine: Ge CF680
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX419579
- Condition: Leaking
- Location: Hyd System
- Part time: 3,967 hours, 864 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT QTY HYD AT ,65 RF.  FOUND NR1 ENGINE DRIVEN PUMP HSG LEAKING.  R & R NR1 EDP IAW AMM 29-11-05.  LEAK AND OPS CHECK OK.  RESERVICED LT HYD SYS AS REQUIRED NO LEAKS NOTED.  OK FOR SERVICE.
